MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. SURECROSS; CATHETER, PERCUTANEOUS

MERIT MEDICAL SYSTEMS, INC. SURECROSS; CATHETER, PERCUTANEOUS
Model Number SC35150/C
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was returned.A follow up report will be submitted once the device investigation is complete.The product history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were found.Nonconformances of this nature are monitored by the operations team.This complaint will be used to trend for similar complaints.
 
Event or Problem Description
It was reported that a marker band issue occurred prior to procedure.No patient injury or medical intervention was reported.No additional information is available.

Brand Name
SURECROSS
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
14646 kirby dr
houston, TX 77047
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
14646 kirby dr
houston TX 77047
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key25233267
Report Number3010665433-2026-00010
Device Sequence Number16041525
Product Code DQY
UDI-Device Identifier00884450644867
UDI-Public00884450644867
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSC35150/C
Device Lot NumberE3220233
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date05/20/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown